Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclic extensions without relative integral bases


Author: Leon R. McCulloh
Journal: Proc. Amer. Math. Soc. 17 (1966), 1191-1194
MSC: Primary 12.50; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0225760-4
MathSciNet review: 0225760
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.50, 10.00

Retrieve articles in all journals with MSC: 12.50, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0225760-4
Article copyright: © Copyright 1966 American Mathematical Society